# SDR CA110614005

- Difficulty date: June 8, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Urocop EC 135 P2
- Engine: Pwa PW206B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) POWER ROLLBACK/IFSD IT WAS REPORTED THAT DURING CRUISE, THE NR 2 ENGINE ROLLED BACK THEN SHUTDOWN.  AN UNEVENTFUL SINGLE-ENGINE LANDING WAS CARRIED OUT.  NO PASSENGERS WERE ON BOARD, CREW ONLY.  TROUBLESHOOTING IS ON-GOING.
